# SDR DALA2025121509132

- Difficulty date: December 6, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 49,179 hours, 35,031 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AND SUNKEN BOLTS ALONG DOUBLER SPLICE APPROX BTW STA ZFS=49 AND ZFS=76 AT VERTICAL STABILIZER LEADING EDGE.   REPAIRED PER ER/A 630634-14. (1338826)
